Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

My dad is having sugar and BP, please suggest him

Hi, there My dad is 60 yeras old and he is having sugar and BP. We are noticing these days all of sudden his stomach starts to shake so that whoever sits near to him can immediately turn and notice. He don't have control to stop. It lasts for 10 seconds.about 5 to 8 shakes continuosly everytime and we noticed atleast 3 times a day. what could be the problem ?. Thanks
Asked On : Wed, 2 Sep 2009
Answers:  2 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Your dad is heart patient as well as diabetic, the stomach shakes might be irregular heart beat also, in BP patients who have this disease for long time might develop something called arrhythmia where the heart beats irregularly. get an ecg done when he has shakes to rule out heart disease.
Answered: Wed, 2 Sep 2009
  Anonymous's Response
This could possibly be a rhythm problem.I was not sure of the movement of stomach bu pace maker will generally be needed to get the heart function rhythm correct.Now it is a common operation and being done at most of the bigger hospitals.
Answered: Fri, 4 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor